# SDR FDEA202108182319

- Difficulty date: August 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: ACA70161
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA. 595 BULKHEAD TEE CAP VERT LEG AT LONG 43L HAS A .700 IN. CRACK. (MARKED) INSTALLED REPAIR DOUBLERS PER EA8-5310-T0363663
